# SDR CA061229001

- Difficulty date: December 27, 2006
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 17,555 hours
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Motor
- Part number: 1153800025
- Condition: Unserviceable
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHEN LANDING GEAR ONLY EXTENDED HALFWAY.  EMERGENCY EXTENSION USED TO EXTEND TO LANDING CONFIGURATION. MOTOR WAS INSTALLED AS AN OVERHAULED UNIT 4.4 HRS PRIOR TO FAILURE.  C/B WAS FOUND TRIPPED UNDER CABIN FLOOR. BREAKER RESET AND GEAR CYCLED. MOTOR WAS LABORING TO OPERATE. NEW MOTOR INSTALLED AND GEAR CYCLES CARRIED OUT WITH NO FAULTS FOUND. (TC NR 20061229001)
